# SDR SWAA2017082215846

- Difficulty date: August 13, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 6545800
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FUSELAGE EXTERNAL POWER ACCESS DOORWAY AFT EDGE STRIKER PLATE CRACKED.  R & R THE STRIKER PLATE IAW SRM.
